Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Problem 76-19, A Double Integral from Demagnetizing Fields

R. I. Joseph
SIAM Review
Vol. 18, No. 4 (Oct., 1976), p. 762
Stable URL: http://www.jstor.org/stable/2029716
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
762
    762